# SDR USAA2010060991094

- Difficulty date: June 6, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,763 hours, 48,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602217
- Part serial: 206
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B4 - MAJOR REPAIR - LEFT WING NR 2 LEADING EDGE SLAT ASSEMBLY DISBONDED/SPLIT AT OUTBOARD TRAILING EDGE AFT CORNER.  REPLACED LEFT WING NR 2 LEADING EDGE SLAT ASSEMBLY IAW B737 AMM 27-81-21.
